Show simple item record

dc.contributor.authorFan, K
dc.contributor.authorPuglisi, SJ
dc.contributor.authorSmyth, WF
dc.contributor.authorTurpin, A
dc.date.available2014-05-21T22:59:43Z
dc.date.issued2006-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000242572400012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationFan, K., Puglisi, S. J., Smyth, W. F. & Turpin, A. (2006). A new periodicity lemma. SIAM JOURNAL ON DISCRETE MATHEMATICS, 20 (3), pp.656-668. https://doi.org/10.1137/050630180.
dc.identifier.issn0895-4801
dc.identifier.urihttp://hdl.handle.net/11343/29380
dc.languageEnglish
dc.publisherSIAM PUBLICATIONS
dc.subjectComputation Theory and Mathematics
dc.titleA new periodicity lemma
dc.typeJournal Article
dc.identifier.doi10.1137/050630180
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentComputer Science and Software Engineering
melbourne.source.titleSIAM JOURNAL ON DISCRETE MATHEMATICS
melbourne.source.volume20
melbourne.source.issue3
melbourne.source.pages656-668
dc.description.pagestart656
melbourne.publicationid167062
melbourne.elementsid337156
melbourne.contributor.authorTurpin, Andrew
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1095-7146
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record